MathSciNet Relay Station
MathSciNet bibliographic data
MR467144 (57 #7010) 42A32
Neugebauer, C. J. The $L\sp{p}$ modulus of continuity and Fourier series of Lipschitz functions. Proc. Amer. Math. Soc. 64 (1977), no. 1, 71–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement